# SDR REXA2021041300203

- Difficulty date: March 12, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N319PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15319
- Aircraft time: 15,297 hours, 10,961 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: SH670321591
- Condition: Corroded
- Location: Lavator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AND FWD LAV MOUNT FITTINGS CORRODED FS 349-379 RBL 9.0.  REMOVED AND REPLACED SEAT TRACK AT FS 349-379 AND (3) EACH LAV MOUNT FITTINGS IAW CRJ 900 AMM 53-00-49-400-801-A12 AND 20-21-00-910-801-A01
